Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 573, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2011, 12:47 PM CDT for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 12:47 PM CDT (17:47 UTC)
- Expired
- Jun 18, 2011, 1:09 PM CDT
- In force
- 22 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:39 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2509 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
703
WUUS54 KMEG 181747
SVRMEG
ARC093-TNC097-167-181830-
/O.NEW.KMEG.SV.W.0573.110618T1747Z-110618T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1247 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 130 PM CDT
* AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FULTON...OR
NEAR FORT PILLOW STATE PARK...AND MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OSCEOLA...
COVINGTON...FT PILLOW...FULTON AND FORT PILLOW STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
3553 9002 3571 9001 3573 8947
TIME...MOT...LOC 1747Z 268DEG 39KT 3562 8992
$$
BORGHOFF2 follow-up statements
195
WWUS54 KMEG 181801
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
101 PM CDT SAT JUN 18 2011
ARC093-181811-
/O.CAN.KMEG.SV.W.0573.000000T0000Z-110618T1830Z/
MISSISSIPPI AR-
101 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MISSISSIPPI COUNTY IS
CANCELLED...
AT 101 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
3553 8991 3563 8987 3564 8985 3566 8986
3568 8985 3573 8947
TIME...MOT...LOC 1801Z 277DEG 32KT 3559 8979
$$
TNC097-167-181830-
/O.CON.KMEG.SV.W.0573.000000T0000Z-110618T1830Z/
LAUDERDALE TN-TIPTON TN-
101 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHERN TIPTON AND SOUTHERN LAUDERDALE COUNTIES...
AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BURLISON...OR NEAR FORT PILLOW STATE PARK...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURLISON...
COVINGTON...FT PILLOW...GARLAND...GILT EDGE...HENNING...OPOSSUM...
GLIMP...DURHAMVILLE...ORYSA...THREE POINT...BRIDE...RIALTO AND COTTON
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
3553 8991 3563 8987 3564 8985 3566 8986
3568 8985 3573 8947
TIME...MOT...LOC 1801Z 277DEG 32KT 3559 8979
$$
BORGHOFF714
WWUS54 KMEG 181809
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
109 PM CDT SAT JUN 18 2011
TNC097-167-181819-
/O.CAN.KMEG.SV.W.0573.000000T0000Z-110618T1830Z/
LAUDERDALE TN-TIPTON TN-
109 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIPTON AND
SOUTHERN LAUDERDALE COUNTIES IS CANCELLED...
AT 109 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...MOVED OUT
OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
3553 8991 3563 8987 3564 8985 3566 8986
3568 8985 3573 8947
TIME...MOT...LOC 1809Z 277DEG 32KT 3557 8970
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:08 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 18, 10:08 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1008 AM CDT SAT JUN 18 2011 .DISCUSSION... SKIES ARE MOSTLY SUNNY THIS MORNING OVER ALL BUT EXTREME NORTHERN SECTIONS OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE 80S. AN MCS IS DIVING SOUTHEAST INTO THE EXTREME NORTHERN SECTIONS OF THE FORECAST AREA. WHILE STORMS HAVE NOT BEEN SEVERE...AS THE MCS MOVES INTO AREAS WHERE MORE HEATING HAS OCCURRED...THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IN NOW IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 5 PM THIS AFTERNOON. FORECAST HAS BEEN UPDATED FOR THE WATCH. ALSO MENTIONED SEVERE THREAT AND ADJUSTED CLOUD COVER FOR THIS AFTERNOON. ARS && .PREV DISCUSSION... /ISSUED 654 AM CDT SAT JUN 18 2011/ UPDATE... UPDATED TO ADD 12Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 18 2011/ DISCUSSION... PRIMARY FORECAST CONCERN REMAINS THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS...AS THE MIDSOUTH REMAINS NEAR THE PERIPHERY OF A ROBUST UPPER LEVEL RIDGE OVER TX. MAIN STORM TRACK WILL EXTEND FROM EASTERN KS INTO THE OHIO VALLEY THROUGH TONIGHT. NORTHERN CHANCES OF THE MIDSOUTH WILL THUS SEE THE BETTER CHANCES FOR STORMS TODAY. THE SOUTHERN PLAINS UPPER RIDGE AXIS WILL MOVE EAST INTO THE LOWER MS RIVER VALLEY ON SUNDAY... EFFECTIVELY PRECLUDING RAIN CHANCES OVER ALL BUT THE FAR NORTHERN AREAS OF THE MIDSOUTH. RAIN CHANCES SHOULD PEAK AT AROUND 15 PERCENT ALONG THE MO/KY BORDERS...AND THIS MAY BE A STRETCH. HEAT INDICES IN EXCESS OF 100 DEGREES WILL BE THE BIGGER STORY OVER THE MAJORITY OF THE MIDSOUTH ON SUNDAY. HEAT INDICES OF 100 TO 105 WILL LIKELY PERSIST INTO TUESDAY... PARTICULARLY ALONG AND SOUTH OF I40. THE UPPER LEVEL RIDGE WILL MOVE OFF TO THE EASTERN SEABOARD BY TUESDAY EVENING... AS A SLOW MOVING 565DM UPPER LOW MOVES INTO THE UPPER MIDWEST. A MIDLEVEL TROF AXIS AND SLOW MOVING SURFACE COLD FRONT WILL EXTEND SOUTHWARD INTO THE ARKLATEX BY MIDDAY WEDNESDAY. THE GFS PLACES PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES IN THE PREFRONTAL ZONE WEDNESDAY AFTERNOON. WEDNESDAY TEMPS WILL BE TRICKY... HIGHLY DEPENDENT ON STORM COVERAGE AND SUNSHINE. THE SURFACE COLD FRONT WILL LIKELY EDGE EAST INTO THE MIDSOUTH AND WASH OUT THURSDAY INTO FRIDAY....AS SYNOPTIC FORCING WEAKENS. THE PRESENCE OF THE WASHED OUT FRONT... CONVECTIVE BOUNDARIES AND WEAK DAYTIME CONVECTIVE INHIBITION WARRANT 20 POPS INTO THE WEEKEND. PWB && .AVIATION... 12Z TAF CYCLE VFR CONDITIONS EXPECTED TO PERSIST THROUGH MUCH OF THE 12Z TAF PERIOD. A COUPLE OF MESOSCALE CONVECTIVE SYSTEMS DEVELOPED OVERNIGHT...ONE OVER WESTERN MISSOURI AND THE OTHER OVER CENTRAL ILLINOIS. AS OF TAF ISSUANCE THE TWO HAVE MERGED TOGETHER AND WILL CONTINUE TO PROPAGATE EAST SOUTHEAST. CONFIDENCE IS VERY LOW ON THIS CONVECTIVE SYSTEM AFFECTING TAF SITES. HOWEVER...OUTFLOW BOUNDARIES PRODUCED BY THIS SYSTEM MAY TRIGGER ISOLATED/SCATTERED SHOWER AND THUNDERSTORMS...PARTICULARLY AT MKL AS IT INTERACTS WITH THE UNSTABLE ATMOSPHERE. AS A RESULT...HAVE VCTS AT MKL 18/14-22Z...AND ONLY MENTIONED CB AT REMAINING SITES AS CONFIDENCE IN COVERAGE/TIMING IS MUCH LOWER. SOUTHWEST WINDS AROUND 10-12 KTS WILL INCREASE TO 12-15 KTS BY THIS AFTERNOON AND DIMINISH TO 8-10 KTS AFTER 19/00Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 93 78 96 77 / 40 10 10 10 MKL 92 75 95 73 / 40 20 10 10 JBR 92 75 95 74 / 40 20 10 10 TUP 94 75 96 73 / 40 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 18, 10:01 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1001 AM CDT SAT JUN 18 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191715- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1001 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE MID-SOUTH THIS AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY... NORTH OF A WALNUT RIDGE ARKANSAS TO HUNTINGDON TENNESSEE LINE. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. A COLD FRONTAL PASSAGE MAY BRING SEVERE THUNDERSTORMS TO THE MIDSOUTH TUESDAY NIGHT AND WEDNESDAY. PRIOR TO THE MIDWEEK COLD FRONTAL PASSAGE... AFTERNOON HEAT INDICES WILL LIKELY REACH REACH 100 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON OVER MUCH OF THE MIDSOUTH.
In the hours before
Special weather statement, Jun 18, 8:51 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT SAT JUN 18 2011
ARZ008-017-181415-
RANDOLPH AR-LAWRENCE AR-
851 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 21 MILES WEST OF RAVENDEN AT 851 AM CDT...
MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3610 9136 3623 9136 3625 9133 3625 9127
3628 9127 3629 9126 3630 9113 3608 9112
3608 9137
TIME...MOT...LOC 1351Z 264DEG 31KT 3618 9158Special weather statement, Jun 18, 10:12 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT SAT JUN 18 2011
TNZ001>004-181545-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1012 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 13 MILES NORTH OF SOUTH FULTON
TO 7 MILES WEST OF CLAYTON AT 1012 AM CDT...MOVING SOUTHEAST AT 30
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3650 8836 3635 8859 3622 8931 3646 8955
3649 8953 3650 8949 3646 8949 3645 8946
3651 8941
TIME...MOT...LOC 1512Z 290DEG 26KT 3667 8881 3655 8902
3648 8935
BORGHOFFLocal storm report, Jun 18, 10:58 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST MARTIN 36.34N 88.86W
06/18/2011 E60 MPH WEAKLEY TN TRAINED SPOTTER
&&
ARSLocal storm report, Jun 18, 11:02 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG GLEASON 36.22N 88.61W
06/18/2011 WEAKLEY TN LAW ENFORCEMENT
FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY
&&
ARSLocal storm report, Jun 18, 12:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FUNNEL CLOUD 6 SW CLARKSBURG 35.81N 88.47W
06/18/2011 HENDERSON TN TRAINED SPOTTER
1151 AM FUNNEL CLOUD 3 NE BARGERTON 35.77N 88.46W
06/18/2011 HENDERSON TN UNKNOWN
1200 PM TSTM WND DMG 2 W LEXINGTON 35.65N 88.43W
06/18/2011 HENDERSON TN EMERGENCY MNGR
TREE FELL ON HOME. 1 INJURY REPORTED AT THIS TIME.
1200 PM TSTM WND GST LEXINGTON 35.65N 88.39W
06/18/2011 E70.00 MPH HENDERSON TN EMERGENCY MNGR
&&
CDGLocal storm report, Jun 18, 12:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST MARTIN 36.34N 88.86W
06/18/2011 E60.00 MPH WEAKLEY TN TRAINED SPOTTER
1050 AM TSTM WND DMG GLEASON 36.22N 88.61W
06/18/2011 WEAKLEY TN LAW ENFORCEMENT
FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY
1146 AM FUNNEL CLOUD 6 SW CLARKSBURG 35.81N 88.47W
06/18/2011 HENDERSON TN TRAINED SPOTTER
1151 AM FUNNEL CLOUD 3 NE BARGERTON 35.77N 88.46W
06/18/2011 HENDERSON TN UNKNOWN
1200 PM TSTM WND GST LEXINGTON 35.65N 88.39W
06/18/2011 E70.00 MPH HENDERSON TN EMERGENCY MNGR
1200 PM TSTM WND DMG 2 W LEXINGTON 35.65N 88.43W
06/18/2011 HENDERSON TN EMERGENCY MNGR
*** 1 INJ *** TREE FELL ON HOME. 1 INJURY REPORTED AT
THIS TIME.
&&
CDGThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:12 AM CDT | Special Weather Statement | MEG | Obion | 33 min |
| Jun 18, 10:26 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Lake, Obion, Weakley | 64 min |
| Jun 18, 10:57 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lake and 1 more | 63 min |
| Jun 18, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 63 min |
| Jun 18, 11:59 AM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 5 hr |
| Jun 18, 12:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, McNairy | 34 min |
| Jun 18, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 34 min |
| Jun 18, 8:46 AM CDT | Special Weather Statement | MEG | Randolph | 29 min |
| Jun 18, 8:51 AM CDT | Special Weather Statement | MEG | Sharp | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.